English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51756/86971 (60%)
Visitors : 8358140      Online Users : 108
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41380


    Title: Some results on cross-positive matrices
    Authors: Tam, Bit-shun
    Contributors: 淡江大學數學學系
    Date: 1976-01-01
    Issue Date: 2010-01-28 07:26:08 (UTC+8)
    Publisher: New York : Elsevier Inc.
    Abstract: Let K be a cone in Rn, K∗ its dual cone. An n×n matrix A is called cross-positive on K if and only if for all yϵK, zϵK∗ such that (z, y) = 0 we have (z, Ay)⩾0. In this short note new equivalent conditions for matrices cross-positive on K will be given in terms of the partial ordering in Rn induced by the cone K.
    Relation: Linear Algebra and Its Applications 15(2), pp.173-176
    DOI: 10.1016/0024-3795(76)90014-8
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML31View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback